Existence of positive weak solutions for a new class of Kirchhoff elliptic systems with multiple parameters

  • Salah Boulaaras
  • Rafik GuefaifiaEmail author
  • Mohamed Haiour
  • Bilel Mairi
Original Article


In this paper, using sub-supersolution method, we study the existence of weak positive solution for a new class of Kirchhoff elliptic systems in bounded domains with multiple parameters.


Kirchhoff elliptic systems Existence Positive solutions Sub-supersolution Multiple parameters 

Mathematics Subject Classification

35J60 35B30 35B40 



The authors would like to thank the anonymous referees and the handling editor for their careful reading and for relevant remarks/suggestions which helped them to improve the paper. The third author gratefully acknowledges Qassim University in Kingdom of Saudi Arabia and this presented work is in memory of his father (1910–1999) Mr. Mahmoud ben Mouha Boulaaras.


  1. 1.
    Alves, C.O., Correa, F.J.S.A.: On existence of solutions for a class of problem involving a nonlinear operator. Commun. Appl. Nonlinear Anal. 8, 43–56 (2001)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Azouz, N., Bensedik, A.: Existence result for an elliptic equation of Kirchhoff-type with changing sign data. Funkcial. Ekvac. 55, 55–66 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Fan, X.L., Zhao, D.: On the spaces \(L^{p\left( x\right) }\left( \Omega \right) \) and \(W^{m, p\left( x\right) }\left( \Omega \right) \). J. Math. Anal. Appl. 263, 424–446 (2001)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Fan, X.L., Zhao, D.: A class of De Giorgi type and Holder continuity. Nonlinear Anal. 36, 295–318 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Figueiredo, G.M., Suarez, A.: Some remarks on the comparison principle in Kirchho equations. Rev. Mat. Iberoam. 34, 609–620 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Garcia-Melian, J., Iturriaga, L.: Some counterexamples related to the stationary Kirchho equation. Proc. Am. Math. Soc. 144, 3405–3411 (2016)CrossRefzbMATHGoogle Scholar
  7. 7.
    Kirchhoff, G.: Mechanik. Teubner, Leipzig (1883)zbMATHGoogle Scholar
  8. 8.
    Ma, T.F.: Remarks on an elliptic equation of Kirchhoff type. Nonlinear Anal. 63, 1967–1977 (2005)CrossRefGoogle Scholar
  9. 9.
    Perera, K., Zhang, Z.: Nontrivial solutions of Kirchhoff-type problems via the Yang index. J. Differ. Equ. 221, 246–255 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Ricceri, B.: On an elliptic Kirchhoff-type problem depending on two parameters. J. Glob. Optim. 46, 543–549 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Sun, J.J., Tang, C.L.: Existence and multiplicity of solutions for Kirchhoff type equations. Nonlinear Anal. 74, 1212–1222 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Zhang, Z., Perera, K.: Sign changing solutions of Kirchhoff type problems via invariant sets of descent flow. J. Math. Anal. Appl. 317, 456–463 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Zhang, Q.H.: Existence of positive solutions for a class of \( p(x)\)-Laplacian systems. J. Math. Anal. Appl. 333, 591–603 (2007)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Sociedad Matemática Mexicana 2019

Authors and Affiliations

  • Salah Boulaaras
    • 2
    • 3
  • Rafik Guefaifia
    • 1
    Email author
  • Mohamed Haiour
    • 4
  • Bilel Mairi
    • 1
  1. 1.Department of Mathematics, Faculty of Exact SciencesUniversity of TebessaTébessaAlgeria
  2. 2.Department of Mathematics, College of Sciences and Arts, Al-RassQassim UniversityBuraydahKingdom of Saudi Arabia
  3. 3.Laboratory of Fundamental and Applied Mathematics of Oran (LMFAO)University of Oran 1, Ahmed BenbellaOranAlgeria
  4. 4.Department of Mathematics, Faculty of SciencesUniversity of AnnabaAnnabaAlgeria

Personalised recommendations